# SDR UALA2013062704515

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 71,005 hours, 10,034 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 11511007
- Part serial: 73
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAMV LT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED OR LT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. ORD 71005:04 10034, 882-26-1 ON ARR FOUND NO POSITION IND FOR THE LT FAMV ON THE MAINT PAGE WITH MSG 36-10190, 36-10531. CLEANED ELECT PLUG ON FAMV & HPFAC, NO HELP.  RVDT FOR FAMV AND CIRCUIT CHECKED OK IAW FIM 36-11 T811.  REPLACED NR 1 ENGINE ASCPC IAW MM.  TESTED IN MAT SYS PASSED TEST.
